# SDR CA041217001

- Difficulty date: December 16, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864808
- Part serial: D1164
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GEAR UP SELECTION  PROX SYS FAULT STATUS MESSAGE APPEARED.  THE GEAR WAS RE-CYCLED AND THE MESSAGE PERSISTED. MAINTENANCE CARRIED OUT PSEU BITE CHECK AND FOUND A06 FAIL AND NVRAM FAIL .THE PSEU WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE.
